Publication detail
Non-continuous t-norms with continuous diagonal
HLINĚNÁ, D.
Original Title
Non-continuous t-norms with continuous diagonal
Type
journal article - other
Language
English
Original Abstract
In this contribution, there is solution of the open problem: If T is an Archimedean t-norm with a continuous diagonal, is T necessarily continuous.
Keywords
triangular norms, multiplicative generator, non-continuous Achimedean t-norms
Authors
HLINĚNÁ, D.
Released
2. 1. 2000
Publisher
STU Bratislava
Location
Bratislava
ISBN
1335-3632
Periodical
Journal of Electrical Engineering
Year of study
2000
Number
51
State
Slovak Republic
Pages from
51
Pages to
53
Pages count
3
BibTex
@article{BUT43188,
author="Dana {Hliněná}",
title="Non-continuous t-norms with continuous diagonal",
journal="Journal of Electrical Engineering
",
year="2000",
volume="2000",
number="51",
pages="3",
issn="1335-3632"
}